# SDR USAA2011071100009

- Difficulty date: May 31, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65C161215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - EXFOLIATION CORROSION ON FORWARD FLOOR GIRT BAR BRACKETS BETWEEN BS 312 TO BS 340, LBL 56.  REPLACED FORWARD FLOOR GIRT BAR BRACKETS BETWEEN BS 312 TO BS 340, LBL 56 IAW B737 SRM 51-10-02.
